×

zbMATH — the first resource for mathematics

Contrôle dans les inéquations variationelles elliptiques. (French) Zbl 0364.49003

MSC:
49J27 Existence theories for problems in abstract spaces
49K27 Optimality conditions for problems in abstract spaces
35B45 A priori estimates in context of PDEs
35J35 Variational methods for higher-order elliptic equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Ancona, A, Théorie du potentiel dans LES espaces fonctionnels à forme coercive, ()
[2] {\scA. Ancona}, communication personelle.
[3] Aronszajn, N, Differentiability of Lipschitzian mappings between Banach spaces, Publication n∘ 75011 labor an. numérique université Paris 6, (1975), Paris · Zbl 0342.46034
[4] Brezis, H, Opérateurs maximaux monotones, (1973), North-Holland Amsterdam · Zbl 0252.47055
[5] Choquet, G, Outils topologiques et Métriques de l’analyse mathématique, (1969), C.D.U Paris · Zbl 0191.34501
[6] Deny; Lions, J.L, LES espaces du type beppo Levi et applications, Ann. inst. Fourier (Grenoble), 5, 305-370, (1954) · Zbl 0065.09903
[7] Haraux, A, Derivation dans LES inéquations variationelles, C. R. acad. sci. Paris ser. A, 278, 1257-1260, (1974) · Zbl 0283.49002
[8] Kranoselskii, M.A, Topological methods in the theory of non-linear integral equations, (1964), Pergamon Long Island City, N.Y
[9] Lions, J.L, Some aspects of the optimal control of distributed parameter systems, (1972), Siam Philadelphia · Zbl 0275.49001
[10] Lions, J.L; Stampacchia, G, Variational inequalities, Comm. pure appl. math., 20, 493-519, (1967) · Zbl 0152.34601
[11] Mignot, F, Contrôle dans LES inéquations variationelles, C. R. acad. sci. Paris ser. A, 280, 197-200, (1975) · Zbl 0318.49015
[12] Mignot, F, Un théorème de différentiabilité, (), (IV.1, IV 41)
[13] Rademacher, H, Uber partielle und totale differezierbarkirt von funktionen metrerer variabein und über die transformation doppel integrale, Math. ann., 79, 340-359, (1919)
[14] Riesz-Nagy, F, Leçons d’analyse fonctionelle, (1952), Gauthier-Villars Paris
[15] Zarantonello, E, Projections on convex sets, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.